# SDR BIER970041

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N7856N
- Make and model: Piper PA 28-180
- Aircraft serial: 285313
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6707002
- Condition: Corroded
- Location: Lt Wing
- Part time: 2,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION ON WING SPAR BEHIND MAIN FUEL TANK REQUIRING SPAR REPLACEMENT.  SUBMITTER STATES REMOVAL OF FUEL TANKS FOR SPAR INSPECTION SHOULD BECOME A MANDATORY INSPECTION ITEM AT FIVE-YEAR INTERVALS.
